Open Access
Translator Disclaimer
December 2009 Generic Torelli theorem for one-parameter mirror families to weighted hypersurfaces
Kennichiro Shirakawa
Proc. Japan Acad. Ser. A Math. Sci. 85(10): 167-170 (December 2009). DOI: 10.3792/pjaa.85.167

Abstract

One-parameter mirror families to weighted hypersurfaces are already constructed and well studied. A generic Torelli theorem for quintic-mirror family is proved by Sampei Usui. In this article, we give the proof of a generic Torelli theorem for the other families after Usui's proof for quintic-mirror family.

Citation

Download Citation

Kennichiro Shirakawa. "Generic Torelli theorem for one-parameter mirror families to weighted hypersurfaces." Proc. Japan Acad. Ser. A Math. Sci. 85 (10) 167 - 170, December 2009. https://doi.org/10.3792/pjaa.85.167

Information

Published: December 2009
First available in Project Euclid: 2 December 2009

zbMATH: 1185.14006
MathSciNet: MR2591362
Digital Object Identifier: 10.3792/pjaa.85.167

Subjects:
Primary: 14C34
Secondary: 14D07 , 32G20

Keywords: logarithmic Hodge theory , Mirror family , Torelli theorem

Rights: Copyright © 2009 The Japan Academy

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.85 • No. 10 • December 2009
Back to Top